Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have lymph node TB. Taken medicine. Now swollen lymph node in neck and stomach. Worried - Online Doctor Chats

Date : 21-Jun-2013
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1716 Questions
Doctor:How can I help you?
User:im suffering from lymphnode TB for a month now..
User:i have initially started the medication but it had effected my liver and so the doctor has changed the medicines so that it wouldnt have any effcet on my liver
User:i have been continuing the same medicine and have one more week left before i visit the doctor again...
User:one of the lymph nodes in my neck was swollen.. and last week i found out that few in my stomach were slightly enlarged as well
User:but since yesterday i have noticed another swelling of lymphnode in my neck..
User:does this happned in TB.. swelling of multiple lyph nodes?
User:im a bit worried as im using the medication but still this new engarlagement has got be worried that there might be something wrong as well
Doctor:TB lymphadenitis can involve multiple lymphnodes. And you are very early in the treatment.
Doctor:what would be more important is how your symptoms are - whether or not you are losing weight, running fever and so on.
User:there was mild fever yesterday (never before) and im fine now
Doctor:The doctor would assess these features and other signs by clinical examination to determine your response to the treatment.
User:i lost around 6kgs in the last month
Doctor:Very rarely we find resistance to regular TB medications. If the doctor suspects resistance, they would again change your medications.
Doctor:So stay relaxed. Continue the drugs religiously and follow up with your doctor.
User:ok.. then shall ill use the same medicine till next week as the doctor suggested and XXXXXXX him next week or shall take appointment as soon as possible?
Doctor:yes, continue the same drugs and consult your doctor next week as planned.
User:ok thanks a lot
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor